# SDR SWIA200210615

- Difficulty date: February 1, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 22,376 hours, 29,581 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN LANDING GEAR -A- DISAGREEMENT LIGHT ILLUMINATED DURING FLIGHT.  ALL -B- LIGHTS FUNCTION NORMAL.  REMOVED AND REPLACED -A- UPLOCK HARNESS WITH SERVICEABLE HARNESS.  OPS CHECKS GOOD.
